# SDR NSVA2011063

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 396 hours, 368 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE APPROXIMATELY 13,000 FT CREW RECEIVED MASTER WARNING FOR FUSELAGE DOORS / FWD CARGO DOOR.  CREW RAN QRH.  PRESSURIZATION WAS NORMAL, BUT DUE TO CREW UNABLE TO VISUALLY CONFIRM FWD CARGO DOOR SECURITY, INITIATED DIVERSION TO BWI.  LIGHT EXTINGUISHED ON FINAL APPROACH.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  INSPECTED AND FOUND TO BE BAD CONNECTION IN FWD CARGO DOOR HANDLE PROX SENSOR CONNECTOR, MEL'D FWD CARGO DOOR PROX SENSOR, AND PLACED AUTO MODE PRESSURIZATION ON MEL. LATER REPAIRED FWD CARGO DOOR HANDLE PROX SENSOR CONNECTOR.
